# SDR ALGA201306067433

- Difficulty date: June 5, 2013
- Submitted: June 6, 2013
- Operation: Air carrier
- Aircraft: N862AL
- Make and model: Skrsky S76C
- Aircraft serial: 760531
- System (JASC): 6410 · Tail Rotor Blades
- Part: Spar
- Condition: Cracked
- Location: T/R Blade
- Component: Blade
- Component part number: 7610105501042
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPAR CRACKED AT ELIPTICAL PLUG.
